# SDR F3LA98076

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON FRAME AND SHEAR TIE AT BS 360, RBL 8-13, BETWEEN STRINGER 27R AND 28R.  MAINTENANCE REMOVED DAMAGED AREA (6 INCH BY 4 INCH BY .006 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2 AND 53-10-4.  (M)
